Jump to content

Photo

Dealing With Dryness When Things Burn?

acanya tretin-x epiduo

No replies to this topic

#1 netstars22

netstars22

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 1
About Me
  • Gender:Male
  • Joined: 19-June 11

Posted 27 November 2013 - 07:13 PM

Hi there! So, last week I went back to my dermatologist and while we both agree there was some improvement, we decided to change things up. So, I got a prescription for Acanya and Tretin-X (a tretinoin cream). Those aren't the problem. The problem is that I get really dry in places where the medication isn't applied at all and when I go to moisturize those areas with anything but water (even Cetaphil or CeraVe), it burns really bad. Any suggestions on dealing with this? Could it really be that the medication moved around my face in my sleep?


Since all-OTC stuff hasn't worked, I now have prescriptions.

 

Wash: CeraVe Hydrating Cleanser in Morning; CeraVe Foaming Cleanser at Night

 

AM Moisturizer: CeraVe AM Lotion SPF 30

 

PM Moisturizer: CeraVe PM Lotion

 

Medications-

Acanya gel

Epiduo gel

Doryx 200 mg

(maybe Tretin-X cream soon)



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users